MathSciNet Relay Station
MathSciNet bibliographic data
MR932797 (89d:11112) 11T21 (11E95 11G25 11L40 11S85)
Adolphson, Alan; Sperber, Steven $p$-adic estimates for exponential sums and the theorem of Chevalley-Warning. Ann. Sci. École Norm. Sup. (4) 20 (1987), no. 4, 545–556.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement